# SDR UIEA2025040400437

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: 113T1661269
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ACCESS PANEL 561BB WITH BOTH BULB SEAL BROKEN.( BROKEN SEAL REPLACED AND CORRECTLY INSTALLED PER SRM 51-10-02-0G-0 PARA 9 REV 51. NO FURTHER DEFECTS NOTED. )
